# SDR IPXA2015063090703

- Difficulty date: June 16, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 60,456 hours, 11,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: WSP0798505
- Part serial: UP55986
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, DISCOVERED CRACK AT EXISTING STOP DRILL CRACK REPAIR ON RIGID CARGO BARRIER LT HOLE NR 20, NR 4 FITTING ACCOMPLISHED TIME LIMITED REPAIR ON RIGID CARGO BARRIER LOWER HOLE NR 20 AT NR 4 FITTING BY OVERSIZING TO 0.434 IAW EA 011-5310-01-A5862, REV I/R AND EO MD11-5310-50164-F.
